Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for persistent weakness and acute insomnia

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3579 Questions

default
Posted on Thu, 5 Nov 2015 in General Health
Question: To Dr Suresh-For second opinion-I am having a lot of sweating weakness and frequent weight changes these days.Also suffering from irregular sleep and feeling disturbed very quickly without any reason.I am married and have 2 girl children.I have tubectomies 2years back and have regular periods for every 30 days.Need your suggestions.
doctor
Answered by Dr. Suresh Heijebu 13 hours later
Brief Answer:
Possible thyroid disorder?Need further tests

Detailed Answer:
Hello, Madam.

I can certainly understand your concern.

I apologise for the delayed response owing to my hectic work schedule.

Your symptoms largely point to underlying thyroid disorder.

It is very important to rule this out at the earliest.

For this, I advise you to go for Complete Thyroid profile with Complete blood picture and Serum electrolytes.

Further management is based on test results.

Post your further queries if any.
Thank you.



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suresh Heijebu 7 hours later
Thank you doctor, I am hypothyroid, TSH is 27.What should i do
doctor
Answered by Dr. Suresh Heijebu 4 minutes later
Brief Answer:
External thyroxine supplementation is required.

Detailed Answer:
Hello, Madam.

In a case of documented Hypothyroidism, pro-thyroid therapy is indicated.

You need to take external thyroxine supplementation.

I generally recommend my patients oral tablets of Eltroxin for 3 months initially with a follow up with serum TSH test.Please check with your physician if he shares my view and if can prescribe them to you.


Thank you.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suresh Heijebu 1 minute later
Ok doctor, I will ask my doctor to prescribe these medicines, will this cause permanent thyroid failure?
doctor
Answered by Dr. Suresh Heijebu 4 minutes later
Brief Answer:
It will not cause permanent thyroid failure

Detailed Answer:
Hello, Madam.

This will not cause any permanent failure.

If appropriately treated with Eltroxin, a cure is possible.

You need not worry about it.

Thank you


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suresh Heijebu 10 minutes later
okay dr.......I feel relieved.
Will these drugs ahave any side effects?For long should I take
doctor
Answered by Dr. Suresh Heijebu 17 minutes later
Brief Answer:
Should be taken on empty stomach

Detailed Answer:
Hello, Madam.

These drugs do not have any side effects when taken in required doses and duration.

This drug has to be taken on empty stomach.

Follow up with Tsh levels ahs to be periodically done.

Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suresh Heijebu 0 minute later
Can you recommend me a good doctor in Navi Mumbai?
doctor
Answered by Dr. Suresh Heijebu 3 minutes later
Brief Answer:
xxxxxxxxx

Detailed Answer:
Hello, Madam.

I am here providing you with the details.
xxxxxxxx XXXXXXX xxxxxx
xxxxxxxxxx
xxxxxxxxxXXXXXXX - 000000
000000000000

xxxxxxxxxxxxxx
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  

Recent questions on  Hypothyroidism

doctor1 MD

My history is taking Lisinipril 10mg, effexor 225, amaryl 1mg, Levothyroxine 100mcg and warfarin.5mg . Am overweight all my life and have type 2 diabetes and underactive thyroid. Recently abt a week ago my Dr put me on Levothyroxine 100mcg bcz tests showed I was too low. Have been off all levothyroxine a week now & blood sugar is being like 84-99. Before it was 99-112. Between Levothyroxine and amaryl----would this change of no levothyroxine and only the amarly plus the other daily meds be causing this change? I feel better mentally and overall better and have more energy. Will appreciate your input. Thanks. Am 74 and generally healthy.

doctor1 MD

Hello doc... myself Dr.Ambika (dentist) got diagnosed as hypothyroid with TSH level 7.6 with pregnancy positive (1 month). doc precribed with Thyronorm 25mcg. wanted to clarify how it will proceed further...is der any harm to my baby?...worried a lot from last 1 week... please help me out with ur suggestions

doctor1 MD

I was diagnosed with hypothyroidism earlier this year (late last year). I have been on three different types of thyroid medicine because the first two made my breasts so painful and increase in size, along with weight gain. Now, the third medicine (levoxyl) is doing the same thing (within a week, my breasts hurt all the time and gained a full cup size). Is this common? Why do thyroid medicines increase breast tenderness and size?

doctor1 MD

I have symptoms of what appears to be hypothyroidism (hair loss, weight loss, heart palpitations and spikes in blood pressure, shaking, dizziness, thyroid nodules, a now-visible lump, etc. These symptoms are now getting worse. I have had several tests: thyroid sono showed nodules, nodules are palpable, and iodine uptake moderately high at both testing times. However, my blood tests were relatively normal and do not seem to match up with my symptoms and the other tests. My cortisol level was slightly elevated at 21.1 ug/dl. Thyroid Stimulating Immunoglobulin was 22, Free T4 was 1.49, Free Triiodothyronine was 3.7, and TSH was 3.84. The endocrinologist was truly stumped; she consulted with others in the practiced and they were stumped as well. She told me that they had only seen these sorts of results once or twice in several years. She said it could be thyroiditis, or thyrotoxicosis(?), but never gave me any sort of diagnosis. She prescribed propranolol for the palpitations, and that was about it. She released me back to my family doctor. Now my thyroid is much more swollen, and is visible. It has become painful, especially when swallowing or turning my head. My hair loss is getting worse, and the weight loss is becoming alarming to my family and friends. Have you ever heard of these sorts of results? And do you have any idea how I should proceed?

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE OF SYNTHROID AND IN THE MEANTIME, I AM EXHAUSTED, MY JOINTS HURT, AT THE MOST RIDICULOUS TIMES-MY...

doctor1 MD

what could cause chills all the time with no fever

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...